PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 100 | 2 | 105-114
Tytuł artykułu

Existence and uniqueness of periodic solutions for odd-order ordinary differential equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper deals with the existence and uniqueness of 2π-periodic solutions for the odd-order ordinary differential equation
$u^{(2n+1)} = f(t,u,u',...,u^{(2n)})$,
where $f: ℝ × ℝ^{2n+1} → ℝ$ is continuous and 2π-periodic with respect to t. Some new conditions on the nonlinearity $f(t,x₀,x₁,...,x_{2n})$ to guarantee the existence and uniqueness are presented. These conditions extend and improve the ones presented by Cong [Appl. Math. Lett. 17 (2004), 727-732].
Słowa kluczowe
Rocznik
Tom
100
Numer
2
Strony
105-114
Opis fizyczny
Daty
wydano
2011
Twórcy
autor
  • Department of Mathematics, Northwest Normal University, Lanzhou 730070, People's Republic of China
autor
  • Department of Mathematics, Northwest Normal University, Lanzhou 730070, People's Republic of China
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap100-2-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.